# SDR MALA030300

- Difficulty date: June 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: OFF2180
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TRYING TO COMPLETE OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM TASK CARD 335003 LIGHTS 32LN AND 33LN WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY 21LN, P/N 3301-51, SN/OFF 2180, SN/ON 2206 IAW SF340 AMM 33-50-10.
